As per a study, a man has passed away in Pittsburgh, Pennsylvania, following getting a repeat dosage of the Moderna COVID-19 vaccination. He was diagnosed with thrombosis with thrombocytopenia, a rare and serious blood clot disorder, after he went to a hospital.
This Seems to Be the First Case Of Blood Clots In the Brain
A statement to the scientific article Annals of Internal Medicine released on Monday details the review article of the 65-year-old male. The study conducted by Dr. Swathi Sangli is thought to have been the first example of thrombosis with thrombocytopenia after vaccination, according to the publication.
The risk of developing blood clots after Covid vaccination has mainly been linked to the AstraZeneca vaccine in recent months, but an American man, aged 65, has now died follwing his second dose of the Moderna vaccine. https://t.co/toVtgIla1k
— Toby Young (@toadmeister) June 29, 2021
In the most recent research study, a man with persistent hypertension and hyperlipidemia perished after clots developed in his lung, limbs, and eventually the frontal lobe in his brain; this occurred after receiving the mRNA-based Moderna vaccine, according to health care providers at the Allegheny Health Network.
The gentleman was suffering from leg pain for a week, occasional migraines, and two days of breathing difficulties when he arrived at the hospital. The symptoms continued ten days after he got a similar dosage of the Moderna vaccination, as per the study. He passed away 12 days after being admitted to the hospital.
Although the situation is comparable to heparin-induced thrombocytopenia (HIT), the guy had no prior heparin exposure when he arrived at the hospital. Nevertheless, the writers claim that in this case, atypical HIT or HIT with unrecorded heparin treatment cannot be ruled out.
Other Causes Of Death Have Not Been Ruled Out
Various possible explanations for the man’s illness, according to the scientists, include COVID-19, additional viruses, immunological thrombocytopenia, or thrombotic thrombocytopenic neuropathy, a blood disorder (TTP).
man who developed an unusual blood clot after the Moderna coronavirus vaccine has died.
The same complication has long been linked to the University of Oxford-AstraZeneca jabhttps://t.co/kFLwTlix91
— 🏴Are We All Asleep ?🏴▄▀▄▀▄🏴▄▀▄▀▄🏴 (@demindblower) June 29, 2021
Heparin must be withheld until TTS has been checked out or until another convincing explanation has also been established, as per the American Society of Hematology.
Mostly during the man’s hospital visit, he was administered unfractionated heparin, which helps prevent the formation of new varicose veins. However, three days later, he suffered an acute hematoma in his gluteal tissues, necessitating the removal of the heparin.
The individual suffered severe encephalopathy 12 hours later, and a CT scan revealed cerebral venous sinus thrombosis (CVST), which is a blockage in the skull that stops blood from flowing out. Physicians started to treat the man with bivalirudin, a non-heparin medication that inhibits blot clots; they also started a plasmapheresis operation this round, however, the man’s condition worsened and he perished.
The man in the US died after taking his 2nd Moderna jab. This is the first time vaccine-induced thrombosis and thrombocytopenia has been linked to an mRNA COVID vaccine.https://t.co/eX3N517bLB
— Stupid News Singapore (@StupidSingapore) June 30, 2021
Blood testing revealed the guy had methicillin-sensitive Staphylococcus aureus within 24 hours of starting the new anticoagulant therapy, and medicines were prescribed.
These authors stated that this rare incidence should not deter patients from getting COVID-19 vaccines that use mRNA technologies (even if verified by other cases), and therefore it was crucial to emphasize that many millions of citizens have gotten such immunizations.
mRNA technology is also used in the Pfizer-BioNTech COVID-19 vaccination, in contrast to the Moderna vaccine. After vaccination with the Pfizer vaccination, no such unusual clot has been reported.